# SDR DHL2003807002

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  IN CRUISE AT FL370 A SUDDEN POP AND THE SOUND OF RUSHING AIR WAS HEARD. THE CABIN BEGAN A SLOW CLIMB OF 100 FPM. WE DESCENDED TO FL290 AND THE CABIN PRESSURE STABILIZED AND THE SOUND OF LEAKING AIR STOPPED.2)  FOUND SECTION OF LINE FWD CARGO DOOR SEAL NOT SECURE. REINSTALLED SEAL IN RETAINER IAW 52-36-8. PERFORMED PRESSURIZATION CHECK IAW 21-30-0. OPS CHECKED GOOD.
